MAUDE Adverse Event Report: SYNTHES GMBH T-HANDLE BALL HEX SCREWDRIVER 8MM; SCREWDRIVERS

SYNTHES GMBH T-HANDLE BALL HEX SCREWDRIVER 8MM; SCREWDRIVERS
Model Number 03.010.517
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that (b)(6) 2021, it was difficult to remove the connecting screw from the tfna.It was unknown if the procedure completed successfully.There was no patient consequence reported.This complaint involves nine (9) devices.This report is for (1) t-handle ball hex screwdriver 8mm.This is report 3 of 9 or complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d4.Expiration date and lot.D9.Date device returned to manufacturer.H4.Device manufacture date.H6 - codes updated to imdrf codes.Visual inspection: t-handle ball hex screwdriver 8mm (p/n: 03.010.517, lot #: l507310) was returned and received for analysis.No defects were observed with the returned device.Functional test: functional test with a mating device was performed.No defects were observed during functional evaluation.Dimensional inspection: dimensional inspection was not performed due to complex geometry.Can the complaint condition be replicated? no, the complaint condition cannot be replicated.Complaint confirmed: no, the complaint cannot be confirmed based on the available information.Investigation conclusion: the reported condition of the complaint device (t-handle ball hex screwdriver 8mm) is not confirmed.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/ specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - part: 03.010.517.Lot: l507310.Manufacturing site: (b)(4).Supplier: n/a.Release to warehouse date: 15 sep 2017.Expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T-HANDLE BALL HEX SCREWDRIVER 8MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12980087
Report Number8030965-2021-10128
Device Sequence Number4883989
Product Code HXX
UDI-Device Identifier10886982069306
UDI-Public(01)10886982069306
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.517
Device Catalogue Number03.010.517
Device Lot NumberL507310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2021
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown